# SDR SWAA002068

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 57,959 hours, 62,124 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546454
- Part serial: 511
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TRIM TAB DELAMINATED.  REMOVED AND REPLACED TRIM TAB PER MM.
